# SDR E4EB2015121004

- Difficulty date: July 10, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LONGERON 24R, FOUND CORROSION ON AFT WALL RT WW AT STATION 980, LONGERON 24R.  CORROSION OUT OF LIMITS.  REMOVED DAMAGED AREA FROM STATION 980 BULKHEAD SKIN.  FABRICATED WEB SKIN & SPLICE.  INSTALLED IAW EA 008-5310-38-A5925.
